Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken ovral. Suffer from abdominal pain, headache and slight bleeding. Had abortion after few weeks. Should I stop these tablets?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
hi, I have taken 1st tablet of ovral l and I am suffering from abdominal pain, headache, and slight bleeding.I had abortion few weeks before. should I stop taking these tablets?
Posted Thu, 25 Jul 2013 in Medicines and Side Effects
Answered by Dr. Shanti Vennam 2 hours later
Hi Ms. Dixit,

Thanks for writing to us.

Headache, stomach cramps, bloating and changes in menstrual periods are common side effects of the use of Ovral. They would usually settle in a few days. If the headache is severe with pain in the eyes or if the abdominal pain or bleeding becomes intense, please stop the pills immediately and contact your doctor.

You would need additional protection in the cycle if you discontinue the medication. You can take the medication as your abortion occurred two weeks ago. The pill can be administered only after 28 days after child birth.

Hope I have clarified your query. Please feel free to contact if you need further clarifications. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor